Sur les Champs de vecteurs peu réguliers
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2000-2001), Talk no. 14, 15 p.
Classification: 35F05, 34A12, 26A45
Keywords: Vector fields, Transport equation, Weak solutions, $BV$
Colombini, Ferruccio 1; Lerner, Nicolas 2

1 Dipartimento di Matematica, Università di Pisa, Via F.Buonarroti 2, 56127 Pisa, Italia
2 Université de Rennes 1, Irmar, Campus de Beaulieu, 35042 Rennes cedex, France
@article{SEDP_2000-2001____A14_0,
     author = {Colombini, Ferruccio and Lerner, Nicolas},
     title = {Sur les {Champs} de vecteurs peu r\'eguliers},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:14},
     pages = {1--15},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2000-2001},
     zbl = {1069.35504},
     mrnumber = {1860686},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_2000-2001____A14_0/}
}
TY  - JOUR
AU  - Colombini, Ferruccio
AU  - Lerner, Nicolas
TI  - Sur les Champs de vecteurs peu réguliers
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:14
PY  - 2000-2001
SP  - 1
EP  - 15
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://www.numdam.org/item/SEDP_2000-2001____A14_0/
LA  - fr
ID  - SEDP_2000-2001____A14_0
ER  - 
%0 Journal Article
%A Colombini, Ferruccio
%A Lerner, Nicolas
%T Sur les Champs de vecteurs peu réguliers
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:14
%D 2000-2001
%P 1-15
%I Centre de mathématiques Laurent Schwartz, École polytechnique
%U http://www.numdam.org/item/SEDP_2000-2001____A14_0/
%G fr
%F SEDP_2000-2001____A14_0
Colombini, Ferruccio; Lerner, Nicolas. Sur les Champs de vecteurs peu réguliers. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2000-2001), Talk no. 14, 15 p. http://www.numdam.org/item/SEDP_2000-2001____A14_0/

[Ai] Aizenman, M On vector fields as generators of flows : a counterexample to Nelson’s conjecture, Ann. Math., Volume 107 (1978), pp. (2), 287-296 | MR | Zbl

[BC] Bahouri, H; Chemin, J.-Y Équations de transport relatives à des champs de vecteurs non-lipschitziens et mécanique des fluides., Arch. Rational Mech. Anal., Volume 127 (1994) no. 2, pp. 159-181 | MR | Zbl

[BD] Bouchut, F; Desvillettes, L On two-dimensional Hamiltonian transport equations with continuous coefficients, Diff. and Int. Eq., Volume 14 (2001), pp. 1015-1024 | MR | Zbl

[BJ] Bouchut, F; James, F One dimensional transport equations with discontinuous coefficients, Non linear analysis, Volume 32 (1998), pp. 891-933 | MR | Zbl

[Bo] Bouchut, F Renormalized solutions to the Vlasov equation with coefficients of bounded variation, Arch. for Ration. Mech. and Anal. (à paraître) | MR | Zbl

[ChL] Chemin, J.-Y; Lerner, N Flot de champ de vecteurs non lipschitziens et équations de Navier-Stokes, J.Differ. Eq., Volume 121 (1995), pp. 314-328 | MR | Zbl

[CoL1] Colombini, F; Lerner, N Hyperbolic equations with non Lipschitz coefficients, Duke Math.J., Volume 77 (1995) no. 3, pp. 657-698 | MR | Zbl

[CoL2] Colombini, F; Lerner, N Uniqueness of continuous solutions for BV vector fields, Duke Math.J.(à paraître) | MR | Zbl

[De1] Desjardins, B A few remarks on ordinary differential equations, Comm.PDE, Volume 21 (1996), pp. 1667-1703 | MR | Zbl

[De2] Desjardins, B Linear transport equations with initial values in Sobolev spaces and application to the Navier-Stokes equations, Diff. & Integ. Equ., Volume 10 (1995), pp. 3, 577-586 | MR | Zbl

[De3] Desjardins, B Global existence results for the incompressible density-dependent Navier-Stokes equations in the whole space, Diff. & Integ. Equ., Volume 10 (1995), pp. 3, 587-598 | MR | Zbl

[DL] DiPerna, R.J.; Lions, P.L Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math., Volume 98 (1989), pp. 511-547 | MR | Zbl

[Fe] Federer, H Geometric measure theory, Grund. der math. Wiss., Volume 153, Springer-Verlag, 1969 | Zbl

[Fl] Flett, T.M Differential analysis, Cambridge Univ. Press, 1980 | MR | Zbl

[FVR] Bourbaki, N Fonctions d’une variable réelle, C.C.L.S., Paris, 1976

[H1] Hörmander, L The Analysis of Linear PDO, Grund. der math. Wiss., Volume 256-257-274-275, Springer-Verlag, 1983-85

[H2] Hörmander, L Lectures on nonlinear hyperbolic differential equations, Mathématiques et applications, Volume 26, Springer-Verlag, 1996 | MR | Zbl

[HL] Hu, Y; Lerner, N On the existence and uniqueness of solutions to stochastic equations in infinite dimensions with integral-Lipschitz coefficients, preprint 00-39, Irmar (2000) | MR | Zbl

[Li] Lions, P.L Sur les équations différentielles ordinaires et les équations de transport, C.R. Acad.Sc. Paris, Série I,, Volume 326 (1998), pp. 833-838 | MR | Zbl

[PP] Petrova, G; Popov, B Linear transport equations with discontinuous coefficients, Comm.PDE, Volume 24 (1999), pp. 1849-1873 | MR | Zbl

[PR] Poupaud, F; Rascle, M Measure solutions to the linear multidimensional transport equation with non-smooth coefficients, Comm.PDE, Volume 22 (1997), pp. 337-358 | MR | Zbl

[Sa] Raymond, X.Saint L’unicité pour les problèmes de Cauchy linéaires du premier ordre, Enseign. Math. no. 1-2, (2),, Volume 32 (1986), pp. 1-55 | Zbl

[Tr] Treves, F Topological vector spaces, distributions and kernels, Pure & Appl. Math.Ser., Academic Press, 1967 | MR | Zbl

[Vo] Vol’pert, A.I The space BV and quasi-linear equations, Math.USSR Sbornik, Volume 2 (1967), pp. 225-267 | Zbl

[Zi] Ziemer, W.P Weakly differentiable functions, Graduate texts in mathematics, Volume 120, Springer-Verlag, 1989 | MR | Zbl